# SDR CALA9900060

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Part number: 991556173
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB HAS CORROSION, BOTTOM AFT OF LONG 30.  REMOVED AND REPLACED JACKPOST DOUBLER PER SRM 51-30-1 AND 51-30-2.
